|Atripla and Herbal Tea (Teatino)
Sep 24, 2010
First of all many thanx for all you help through this site. It means a lot to a lot of us.
Now, i am currently on atripla, doing good cd4 500s VL undetec......
i have started drinking a herbal tea called Teatino Lemon (from Omnilife). Its a thermogenic tea which has the following ingredients: chromium polynicotinate, aspartame, maltodextrin, fructose, camelia sinesis black tea extract, citric acid and natural tea flavoring.
I wanted to know if there would be any negative interactions between these ingredients and Atripla.
Thank you very much!
| Response from Dr. Henry
I would not expect any significant problems with that tea product and your Atripla. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Getting HIV From Sex With A Prostitute
- Achy Balls After Erotic Massage Worried I Have HIV
- Flu Symptoms After Rimming Worried I Have HIV
- Groin Pain After Giving A Bj Worried I Have HIV
- Groin Pain After Sex With Hooker Condom Broke Worried I Have HIV
- Sore On Tongue After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.